I have been on the pill for almost a year and I haven't missed a pill for this entire 28 day period (or the one before). However I took antibiotics during the second week of hormones which gave me a bit of breakthrough bleeding the first 3 days I was on them probably because my hormone levels went down from the meds. I finished antibiotics right before the 1st pill of the third week and took them all. I had sex on the 6th day of the 3rd hormone week ( I didn't have sex at all during this pill cycle till this day) but I used a condom and it never slipped off completely but slipped halfway down a few times. Now is my 3rd day on the placebo pill and I haven't gotten my period yet. Yesterday I had a little bit of spotting for maybe 2 hours but I don't know if that was my period or not because it usually lasts for 4 days. How possible is it that I'm pregnant?
Birth Control & Antibiotics - Risk of Pregnancy?
- 11 Sep 2014 by nowinter
- 11 Sep 2014
- birth control, antibiotics, period, hormone, birth control pills, pill
Added 11 Sep 2014:
I've been stressed for the past 3 days about this i dunno if stress would delay my period as well
Not very. The antibiotics may have thrown your cycle off. And you had breakthru bleeding then. When you're on the pill you don't have allot to bleed, because the uterine lining is decreased. If you don't get a regular period, when its time to start your pill again, just start it. Its not all that unusual to skip a period now and then. You have more time on the placebos too, to get it, there is no guarantee its going to be the 3rd day.
When you experience breakthrough bleeding you may not bleed as much during your actual period time. No worries, I think you will be fine. You did everything right, the way you are supposed to! By next month your cycle should return to normal. Even if you dont bleed anymore this month, go ahead and start your next pack when it is due.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2014 • 2 answers
Posted 22 Apr 2014 • 2 answers
Posted 27 May 2016 • 1 answer
Posted 26 Sep 2016 • 0 answers
Posted 24 Sep 2017 • 0 answers